About this Journal Submit a Manuscript Table of Contents
Mathematical Problems in Engineering
Volume 2013 (2013), Article ID 862508, 7 pages
http://dx.doi.org/10.1155/2013/862508
Research Article

A Novel Elliptic Curve Scalar Multiplication Algorithm against Power Analysis

Shanghai Jiao Tong University, Shanghai 200240, China

Received 13 November 2012; Revised 10 March 2013; Accepted 12 March 2013

Academic Editor: Jun-Juh Yan

Copyright © 2013 Hongming Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hongming Liu, Yujie Zhou, and Nianhao Zhu, “A Novel Elliptic Curve Scalar Multiplication Algorithm against Power Analysis,” Mathematical Problems in Engineering, vol. 2013, Article ID 862508, 7 pages, 2013. doi:10.1155/2013/862508